MAUDE Adverse Event Report: STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200111
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "when drilling the shs and the distal interlocking, incorrect drilling occurs.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to section d4 lot#.The reported event could not be confirmed since the device was returned for evaluation and found to be fully functional.The device inspection revealed the following: no major wear or deformation impairing the devices functionality was observed.Slight scratches can be seen on various locations of the device, reflecting normal usage of the device over time.The target device was tested with the returned speedlock sleeve and fully functional gamma 3 nail, sleeve and drill bit.The target device could be easily locked with the speedlock sleeve and the distal locking could be adjusted as intended.The instruments were fully aligned with the distal hole of the nail.Therefore, the functionality of the instruments could be given and the reported event could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to an user related issue.The instruments worked as intended during the inspection, therefore the failure was most probably caused by unintended use of the device and failure to properly follow the instructions.If more information is provided, the case will be reassessed.

Brand Name
TARGET DEVICE GAMMA3
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20313613
Report Number0009610622-2024-00841
Device Sequence Number8005126
Product Code HSB
UDI-Device Identifier04546540716774
UDI-Public04546540716774
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200111
Device Lot NumberKME919933
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown